Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Melbourne, FL

March 13, 2023Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 13, 2023, 11:51 AM EDT for Volusia County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2023, 11:51 AM EDT (15:51 UTC)
Expired
Mar 13, 2023, 12:30 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 103 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 3.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

822 
WUUS52 KMLB 131551
SVRMLB
FLC127-131630-
/O.NEW.KMLB.SV.W.0002.230313T1551Z-230313T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
1151 AM EDT Mon Mar 13 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  East central Volusia County in east central Florida...

* Until 1230 PM EDT.

* At 1151 AM EDT, a severe thunderstorm was located near Lake Helen,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Deltona, Port Orange, DeLand, New Smyrna Beach and Edgewater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2900 8083 2892 8079 2890 8125 2902 8125
      2911 8091
TIME...MOT...LOC 1551Z 272DEG 23KT 2898 8114 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
693 
WWUS52 KMLB 131603
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1203 PM EDT Mon Mar 13 2023

FLC127-131630-
/O.CON.KMLB.SV.W.0002.000000T0000Z-230313T1630Z/
Volusia FL-
1203 PM EDT Mon Mar 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR EAST CENTRAL VOLUSIA COUNTY...

At 1202 PM EDT, a severe thunderstorm was located over New Smyrna
Beach, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Deltona, Port Orange, DeLand, New Smyrna Beach and Edgewater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2900 8083 2892 8079 2890 8125 2902 8125
      2911 8091
TIME...MOT...LOC 1602Z 260DEG 33KT 2901 8095 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
009 
WWUS52 KMLB 131626
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1226 PM EDT Mon Mar 13 2023

FLC127-131635-
/O.EXP.KMLB.SV.W.0002.000000T0000Z-230313T1630Z/
Volusia FL-
1226 PM EDT Mon Mar 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 1230 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2900 8083 2892 8079 2890 8125 2902 8125
      2911 8091
TIME...MOT...LOC 1625Z 272DEG 23KT 2900 8079 

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 10:14 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 13, 10:14 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1014 AM EDT Mon Mar 13 2023

...New UPDATE, MARINE, AVIATION...

.UPDATE...
Issued at 1007 AM EDT Mon Mar 13 2023

...Strong to Marginally Severe Storms Today with Cold Front
Passage...

Active on MLB WSR-88D radar this morning as the initial convective
band way out ahead of a cold front moved into the northern part of
the CWA early this morning. Currently, this convective band is
slowly moving southward and weakening as the showers and storms push
eastward. However, these showers and storms are expected to
strengthen/redevelop late this morning and into early afternoon
across central and southern portions of the CWA with daytime
heating. Model consensus continues to show the main convective line
along the cold front moving in late morning/early afternoon across
the northern part of east central Florida, and steadily moving
southward through the day, eventually merging with the
redeveloped/strengthened initial convective band across the southern
portion of the CWA.

The 10Z XMR sounding continues to show a favorable environment for
strong to marginally severe storms, with sufficient instability
(MUCAPE a little over 1500 J/kg), decent shear (SFC-6km shear around
50 KT), and cooler temperatures aloft (temperature at 500mb around -
10.5 C). The main storm hazards today will be strong to damaging
winds of 40-60 mph, hail of 1 inch in diameter, locally heavy
rainfall, and occasional to frequent lightning strikes. A tornado or
two can not be ruled out, especially along and north of the I-4
corridor given the presence of helicity. The Storm Prediction
Center (SPC) has outlined east central Florida in a MARGINAL risk
for severe weather today.

Otherwise, expect warm, breezy and cloudy conditions today.
Southwest winds around 10-15 mph with higher gusts this morning will
veer west to northwest behind the frontal passage. Despite the
frontal passage, temperatures today will still be warm. Afternoon
highs will be in upper 70s to low 80s across the north, and mid to
upper 80s across the south. Forecast remains on track with only
minor adjustments to account for update in models.

&&

.MARINE...
Issued at 1007 AM EDT Mon Mar 13 2023

Poor to hazardous boating conditions today. Southwest winds around
15 KT this morning will increase and veer to the north (speeds
around 20 KT) this afternoon as a cold front pushes through the
local area. Seas 3-5 ft this morning will build to 4-6 ft this
afternoon and 6-8ft in the Gulf Stream overnight. A Small Craft
Advisory is in effect for all the offshore waters beginning at 8 PM
tonight. Cautionary headlines will be needed for all waters today
due to long period swells, and across all the nearshore waters
tonight for seas up to 6 ft. Scattered to numerous showers and
scattered lightning storms are expected today across the local
waters, first starting across the northern waters (Brevard
northward) this morning and then shifting across the south in the
afternoon as the cold front moves southward.

&&

.AVIATION...
(12Z TAFS)
Issued at 1007 AM EDT Mon Mar 13 2023

Low clouds prevail through the afternoon generally at or just above
MVFR thresholds. IFR/MVFR CIGs/VIS possible in stronger convection
today. Iso/Sct showers/storms this morning in initial convective band
out ahead of approaching front. The main convective band along the
front will then move in from north to south this afternoon through
early evening. Included VCTS from MLB-ISM northward starting at 15Z
and then from VRB southward starting around 18Z. Shower and storms
diminishing from north to south through the afternoon, clearing the
Treasure Coast by early evening. Southwest winds around 12 KT with
gusts 20-25 KT possible will veer northwest behind the frontal
passage.

&&

.FIRE WEATHER...
Issued at 253 AM EDT Mon Mar 13 2023

Tue-Fri...For min RH values there will be some 20s/30s across the
interior on these days and 40s/50s along the immediate coast, with
Tue aftn the driest at the moment. The last frontal passage, Mon
night, will promote NW/N flow into Wed, then a gradual transition to
onshore flow Wed aftn into late week. The airmass as a whole will
remain fairly dry. 20FT winds will approach 7-12 mph (higher gusts)
areawide during this time. Precip is not forecast for most in this
period. The next organized low pressure system will not arrive until
at least Sat. Fire sensitivity will remain enhanced.

&&

.PREVIOUS DISCUSSION....

Today and Tonight...SPC has highlighted east central Florida in a
Marginal risk of severe weather today as a cold front moves
southward across the area. KMLB radar imagery as of 430 AM shows a
line of showers and thunderstorms beginning to enter Volusia
county. This activity will continue to move southward ahead of the
surface feature as the front sinks into north Florida. The front
is expected to be draped across northeast Florida by daybreak with
an initial line of prefrontal precip moving across Lake and
Volusia counties. The initial line of convection will continue to
move southward through the afternoon with CAM models indicating a
second line of convection organizing in the early afternoon. 06Z
hrrr guidance indicates the initial line of showers and isolated
storms reaching Melbourne/ central Osceola county around 15Z and
reaching the Treasure Coast counties by late afternoon. A second
line of convection is indicated to move across Lake and Volusia
counties around 18Z, moving southward through the remainder of the
afternoon. Shower activity should decrease and diminish from
north to south clearing the Treasure Coast into the evening hours.

RAP13 sounding analysis shows a linear profile with mid level winds
in excess of 50kts. Afternoon surface CAPE appears most favorable
from Melbourne southward ( > 2,000 J/kg) where there is opportunity
for surface heating before cloud cover begins to build. Hazards with
any strong to marginally severe storms that develop include strong
to locally damaging wind gusts of 40-60 mph, hail up to 1", and
locally heavy rainfall. Although the linear sounding profile is
generally unfavorable, an isolated tornado this afternoon can not be
ruled out.

Tue/Tue night...Noticeably drier and cooler behind the
front. Dry conditions with critically low min RH values across
the interior Tue afternoon. NW/N winds will approach 10-15 mph
with higher gusts during the day esp along the coast. Max temps
will only recover into the M-U60s Volusia/N. Brevard counties, and
near 70 to L70s across the I-4 corridor, with L-M70s southward,
except U70s surrounding Lake Okeechobee. A little cooler Tue night
with mins in the M-U40s north/west of I-4 and generally L-M50s
elsewhere, except U50s to L60s across the barrier islands.

Wed-Sun...High pressure continues to build south into the region.
Mid-level shortwave trough traverses the Gulf of Mexico and FL
peninsula through early Wed, but latest medium range model
guidance continues to trend southward with any precip, but cannot
rule out an isolated shower across Martin/St. Lucie counties and
the adjacent coastal waters. The next front is poised to move
into/across the area on Sat-Sat night with a return to showery
precip and perhaps isolated thunder. While it appears the front
will make it into the southern peninsula, overrunning moisture
will remain over the area and both medium range models now suggest
an area of low pressure will develop over the southern Gulf and
travel up the former front as it advances back northward. This
scenario would promote additional convection Sun aftn/Sun night
across the area though some timing/placement/strength issues will
remain until models get a better grasp of the situation. Low
confidence for this far in the extended for now. Have not added
storms into the Sat/Sun timeframe (grids/zones) just yet, but this
may be coming soon with further confidence.

A tad bit cooler on Wed with a warming trend through the end of the
work-week and Sat, then potentially another cool-down, post-frontal
on Sun. Maxes in the 80s return for Fri/Sat. Cooler mins continue
Wed overnight into Thu morning with 40s across much of the interior,
50s on Fri morning areawide, L60s for Sat morning, then 50s to L60s
into Sun morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  49  65  48 /  70   0   0   0
MCO  80  54  70  49 /  70  10   0   0
MLB  84  57  72  53 /  70  30   0   0
VRB  86  57  74  53 /  70  40   0   0
LEE  80  52  70  46 /  70   0   0   0
SFB  79  52  69  47 /  70  10   0   0
ORL  81  54  71  50 /  70  10   0   0
FPR  87  60  73  55 /  70  50   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM Tuesday to 11 PM EDT Wednesday
     for AMZ555.

     Small Craft Advisory from 8 PM this evening to 11 PM EDT
     Wednesday for AMZ570-572-575.

&&

SHORT TERM/AVIATION...Watson
IMPACT WX/RADAR....Sedlock
DSS/RADAR...Haley
Hazardous weather outlook, Mar 13, 10:41 AM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1041 AM EDT Mon Mar 13 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-140300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1041 AM EDT Mon Mar 13 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous rain showers and scattered lightning storms
expected today in association with a strong cold front that will
sweep through east central Florida today. Some strong to
marginally severe storms are forecast. The main threats will be
strong to damaging wind gusts of 40 to 60 mph, hail of 1 inch in
diameter, locally heavy rainfall that could lead to localized
flooding of low lying or urban areas, and occasional to frequent
strikes. A tornado or two can not be ruled out, especially along
and north of the I-4 corridor.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered lightning storms are expected to move southward across
the area today, and will be capable of producing wind gusts of 35
knots or greater on inland lakes, the Intracoastal Waterway, and
adjacent Atlantic waters

.WIND AND SEA IMPACT...
North winds around 20 kts behind the front will cause seas to become
hazardous across the offshore waters this evening with seas
increasing to 7 ft. Conditions will be poor across all the waters
today. The near shore waters will remain poor tonight, with the
nearshore waters of the Treasure coast becoming hazardous late
tonight.

.RIP CURRENT IMPACT...
A high risk of life threatening rip currents remains at east
central Florida beaches. Entering the water is not advised.

.WATERSPOUT IMPACT...
Conditions will be marginally favorable for the development of
waterspouts generally from Melbourne northward.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
The risk for life threatening rip currents is expected to remain
high at area beaches Tuesday and into early next week.

Hazardous boating conditions will continue into Tuesday as seas of
7 to 8 feet build across the Gulf stream.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Law/Watson

In the hours before

Special weather statement, Mar 13, 6:14 AM EDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
614 AM EDT Mon Mar 13 2023

FLZ041-141-131045-
Coastal Volusia FL-Inland Volusia FL-
614 AM EDT Mon Mar 13 2023

...A strong thunderstorm will impact portions of Central and Eastern
Volusia County through 645 AM EDT...

At 612 AM EDT, Doppler radar was tracking a strong thunderstorm near
Daytona Beach, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daytona Beach, Port Orange, New Smyrna Beach, South Daytona and Holly
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of brief funnel clouds.
If a funnel cloud is spotted move indoors and report your sighting
to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2909 8090 2901 8084 2908 8127 2917 8122
      2927 8098
TIME...MOT...LOC 1012Z 275DEG 34KT 2914 8116

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Mar 13, 6:38 AM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
638 AM EDT Mon Mar 13 2023

FLZ053-131115-
Osceola FL-
638 AM EDT Mon Mar 13 2023

...A strong thunderstorm will impact portions of northern Osceola
County through 715 AM EDT...

At 638 AM EDT, Doppler radar was tracking a strong thunderstorm over
West Lake Toho, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Cloud, Holopaw, West Lake Toho, Poinciana and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2832 8100 2805 8099 2809 8146 2814 8146
      2814 8152 2820 8152 2822 8154
TIME...MOT...LOC 1038Z 267DEG 34KT 2818 8141

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kelly
Special weather statement, Mar 13, 7:16 AM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
716 AM EDT Mon Mar 13 2023

FLZ053-131200-
Osceola FL-
716 AM EDT Mon Mar 13 2023

...A strong thunderstorm will impact portions of northeastern Osceola
County through 800 AM EDT...

At 715 AM EDT, Doppler radar was tracking a strong thunderstorm near
Harmony, or 7 miles west of Holopaw, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holopaw, Harmony, Forever Florida and Deer Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. They can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2831 8086 2801 8087 2800 8133 2818 8134
TIME...MOT...LOC 1115Z 268DEG 23KT 2810 8118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Mar 13, 11:10 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1110 AM EDT Mon Mar 13 2023

FLZ041-044-131545-
Northern Lake County FL-Inland Volusia FL-
1110 AM EDT Mon Mar 13 2023

...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 1145 AM EDT...

At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
Barberville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daytona Beach, DeLand, Pierson, DeLeon Springs and Barberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2903 8112 2902 8158 2922 8159 2927 8119
      2926 8116
TIME...MOT...LOC 1510Z 261DEG 26KT 2912 8151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Mar 13, 11:43 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1143 AM EDT Mon Mar 13 2023

FLZ041-044>046-141-144-131630-
Northern Lake County FL-Coastal Volusia FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
1143 AM EDT Mon Mar 13 2023

...Strong thunderstorms will impact portions of northwestern
Seminole, central Lake, northwestern Orange and Volusia Counties
through 1230 PM EDT...

At 1143 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near South Daytona to near Lake Helen to near
Cassia to Mid Florida Lakes. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford and Ormond Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2894 8191 2896 8182 2896 8166 2905 8166
      2905 8164 2912 8163 2919 8132 2928 8106
      2927 8099 2909 8090 2894 8079 2887 8104
      2873 8168 2880 8195 2891 8195
TIME...MOT...LOC 1543Z 272DEG 33KT 2915 8104 2903 8119 2896 8146 2887
8177

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:45 AM EDTSmall Craft AdvisoryMLB3 days
Mar 13, 4:32 AM EDTSpecial Weather StatementMLBFlagler43 min
Mar 13, 4:55 AM EDTSpecial Weather StatementMLBFlagler35 min
Mar 13, 5:01 AM EDTSpecial Marine WarningMLB89 min
Mar 13, 5:30 AM EDTSpecial Weather StatementMLBVolusia45 min
Mar 13, 5:38 AM EDTSevere Thunderstorm WarningMLBVolusia37 min
Mar 13, 5:58 AM EDTSpecial Marine WarningMLB62 min
Mar 13, 6:14 AM EDTSpecial Weather StatementMLBVolusia31 min
Mar 13, 6:38 AM EDTSpecial Weather StatementMLBOsceola37 min
Mar 13, 7:16 AM EDTSpecial Weather StatementMLBOsceola44 min
Mar 13, 11:10 AM EDTSpecial Weather StatementMLBVolusia35 min
Mar 13, 11:32 AM EDTSpecial Marine WarningMLB116 min
Mar 13, 11:43 AM EDTSpecial Weather StatementMLBLake, Volusia47 min
Mar 13, 12:07 PM EDTSpecial Marine WarningMLB3 hr
Mar 13, 12:16 PM EDTSpecial Weather StatementMLBSeminole44 min
Mar 13, 12:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Mar 13, 12:40 PM EDTSevere Thunderstorm WarningMLBBrevard20 min
Mar 13, 2:19 PM EDTSpecial Marine WarningMLB3 hr
Mar 13, 2:21 PM EDTSpecial Weather StatementMLBBrevard24 min
Mar 13, 2:35 PM EDTSpecial Weather StatementMLBOsceola40 min
Mar 13, 2:49 PM EDTSpecial Weather StatementMLBIndian River41 min
Mar 13, 3:50 PM EDTSpecial Weather StatementMLBOsceola40 min
Mar 13, 4:11 PM EDTSpecial Weather StatementMLBBrevard34 min
Mar 13, 4:14 PM EDTSpecial Marine WarningMLB76 min
Mar 13, 4:18 PM EDTSpecial Marine WarningMLB117 min
Mar 13, 5:02 PM EDTSpecial Weather StatementMLBMartin43 min
Mar 13, 6:53 PM EDTSpecial Weather StatementMLBIndian River37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.